Noninvariant base change identities
Mémoires de la Société Mathématique de France, no. 61 (1995) , 122 p.
@book{MSMF_1995_2_61__1_0,
     author = {Labesse, Jean-Pierre},
     title = {Noninvariant base change identities},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {61},
     year = {1995},
     doi = {10.24033/msmf.375},
     zbl = {0868.11026},
     mrnumber = {97b:11136},
     language = {en},
     url = {http://www.numdam.org/item/MSMF_1995_2_61__1_0/}
}
TY  - BOOK
AU  - Labesse, Jean-Pierre
TI  - Noninvariant base change identities
T3  - Mémoires de la Société Mathématique de France
PY  - 1995
DA  - 1995///
IS  - 61
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/MSMF_1995_2_61__1_0/
UR  - https://zbmath.org/?q=an%3A0868.11026
UR  - https://www.ams.org/mathscinet-getitem?mr=97b:11136
UR  - https://doi.org/10.24033/msmf.375
DO  - 10.24033/msmf.375
LA  - en
ID  - MSMF_1995_2_61__1_0
ER  - 
%0 Book
%A Labesse, Jean-Pierre
%T Noninvariant base change identities
%S Mémoires de la Société Mathématique de France
%D 1995
%N 61
%I Société mathématique de France
%U https://doi.org/10.24033/msmf.375
%R 10.24033/msmf.375
%G en
%F MSMF_1995_2_61__1_0
Labesse, Jean-Pierre. Noninvariant base change identities. Mémoires de la Société Mathématique de France, Serie 2, , no. 61 (1995), 122 p. doi : 10.24033/msmf.375. http://numdam.org/item/MSMF_1995_2_61__1_0/

[A1] J. Arthur, A trace formula for reductive groups I, Duke Math. J. 45 (1978), 911-952. | MR | Zbl

[A2] J. Arthur, The trace formula in invariant form, Ann. of Math. 114 (1981), 1-74. | MR | Zbl

[A3] J. Arthur, On a family of distributions obtained from Eisenstein series I, Am. J. Math. 104 No. 6 (1982), 1243-1288. | MR | Zbl

[A4] J. Arthur, On a family of distributions obtained from Eisenstein series II, Am. J. Math. 104 No. 6 (1982), 1289-1336. | MR | Zbl

[A5] J. Arthur, A Paley-Wiener theorem for real reductive groups, Acta Math. 150 (1983), 1-89. | MR | Zbl

[A6] J. Arthur, The local behaviour of weighted orbital integrals, Duke Math. J. 56 (1988), 223-293. | Zbl

[A7] J. Arthur, The invariant trace formula I, J. Am. Math. Soc. 1 (1988), 323-383. | MR | Zbl

[A8] J. Arthur, The invariant trace formula II, J. Am. Math. Soc. 1 (1988), 501-554. | MR | Zbl

[A9] J. Arthur, Intertwining Operators and Residues I. Weighted Characters, J. Fonct. Anal. 84 (1989), 19-84. | MR | Zbl

[A10] J. Arthur, On the Fourier transform of weighted orbital integrals, J. für reine und angewandete Math. 452 (1994), 163-217. | MR | Zbl

[AC] J. Arthur L. Clozel, Simple algebras, base change, and the advanced theory of the trace formula, Annals of Math. Studies 120 Princeton Univ. Press (1989). | MR | Zbl

[Cas1] W. Casselman, Characters and Jacquet Modules, Math. Annalen 230 (1977), 101-105. | MR | Zbl

[Cas2] W. Casselman, The unramified principal series of p-adic groups I. The spherical function, Compositio Math. 40 (1980), 387-406. | Numdam | MR | Zbl

[Clo] L. Clozel, The fundamental lemma for stable base change, Duke Math. J. 61 No. 1 (1990), 255-302. | MR | Zbl

[CLL] L. Clozel J.-P. Labesse R.P. Langlands, Morning seminar on the trace formula, Lecture Notes, Institute for Avanced Study, Princeton (1984).

[Deligne] P. Deligne, Le support du caractère d'une représentation supercuspidale, C.R. Acad. Sci. 283 Série A (1976), 155-157. | MR | Zbl

[DKV] P. Deligne D. Kazdan M.-F. Vigneras, Représentations des algèbres centrales simples p-adiques, in Représentations des groupes réductifs sur un corps local, Hermann (1984), 33-117. | MR | Zbl

[Delorme] P. Delorme, Multipliers for the convolution algebra of left and right K-finite compactly supported smooth functions on a semi-simple Lie group, Invent. Math. 75 (1984), 9-23. | MR | Zbl

[DM] J. Dixmier P. Malliavin, Factorisations de fonctions et de vecteurs indéfiniment différentiables, Bull. Sci. Math. 102 (1978), 307-330. | MR | Zbl

[JL] H. Jacquet R.P. Langlands, Automorphic forms on GL(2), Lecture Notes in Math. 114 Springer Verlag (1970). | MR | Zbl

[JS] H. Jacquet J.A. Shalika, On Euler products and the classification of automorphic representations I and II, Amer. J. Math. 103 (1981), 499-558 and 777-815. | MR | Zbl

[Ko1] R. Kottwitz, Rational conjugacy classes in reductive groups, Duke Math. J. 49 (1982), 785-806. | MR | Zbl

[Ko2] R. Kottwitz, Base change for units of Hecke algebras, Compositio Math. 60 (1986), 237-250. | Numdam | MR

[KS1] R. Kottwitz D. Shelstad, Twisted Endoscopy I : Definitions, Norm mappings and Transfer factors, preprint (1993).

[KS2] R. Kottwitz D. Shelstad, Twisted Endoscopy II : Basic global theory, preprint (1993).

[Lab1] J.-P. Labesse, La formule des traces d'Arthur-Selberg, Séminaire Bourbaki, exposé 636 Novembre 1984. | Numdam | Zbl

[Lab2] J.-P. Labesse, Le lemme fondamental pour le changement de base stable, Duke Math. J. 61 No.2 (1990), 519-530. | MR | Zbl

[Lab3] J.-P. Labesse, Noninvariant trace formula comparison for the cyclic base change, preprint (1992).

[Lan1] R.P. Langlands, Base Change for GL(2), Annals of Math. Studies 96 Princeton Univ. Press (1980). | MR | Zbl

[Lan2] R.P. Langlands, Rank one residues of Eisenstein series, Israel Mathematical Conference Proceedings 3 (1990), 111-125. | MR | Zbl

[MW] C. Moeglin, J.-L. Waldspurger, Le spectre résiduel de GL(n), Ann. Sci. E.N.S. 4e série 22 (1989), 605-674. | Numdam | MR | Zbl

[Mü] W. Müller, The trace class conjecture in the theory of automorphic forms, Annals of Math. 130 (1989), 473-529. | MR | Zbl

[Rog] J. Rogawski, Automorphic Representations of Unitary Groups in Three Variables, Annals of Math. Studies 123 Princeton Univ. Press (1990). | MR | Zbl

[S] J.-P. Serre, Corps locaux, Actualités scientifiques et industrielles 1296 Hermann Paris (1962). | MR | Zbl

[Shah1] F. Shahidi, On nonvanishing of L-functions, Bull. A.M.S. (new series) 2 (1980), 442-464. | MR | Zbl

[Shah2] F. Shahidi, On certain L-functions, Amer. J. Math. 103 (1981), 297-356. | MR | Zbl

[Shah3] F. Shahidi, Local coefficients and normalization of intertwining operators for GL(n), Composition Math. 39 (1983), 271-295. | Numdam | MR | Zbl

[Shal] J. Shalika, The multiplicity one theorem for GL(n), Annals of Math. 100 (1974), 171-193. | MR | Zbl

[T] J. Tits, Reductive groups over local fields, Proceedings of symposia in pure Math. 33 Amer. Math. Soc. (1979), Part 1, 29-69. | MR | Zbl

Cited by Sources: